MAUDE Adverse Event Report: ZIMMER BIOMET, INC. +3MM THICKNESS 40MM DIAMETER BEARING; EXTREMILTY IMPLANT

ZIMMER BIOMET, INC. +3MM THICKNESS 40MM DIAMETER BEARING; EXTREMILTY IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient dislocated one day after the primary surgery.Upon revising, it was noted that the proximal humerus had fractured, causing the uncemented stem to destabilise move distally, creating instability in the joint construct.The patient prior to primary procedure had significant bilateral bone loss on both the glenoid and proximal humerus.Custom glenoid was required, and fracture stem used.No further information is known.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 110030777, +3mm lateral offset 40mm diameter glenosphere, lot # 66072614 catalog #: 110031399, mini standard thickness +0mm taper offset 40mm diameter humeral tray, lot # 66421181 catalog #: 12-113558, compr 8mm hum fract stem pps, lot # 65758088 g2: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).It was further discovered that the fracture was the primary issue of the event, and the dislocation was secondary.This complaint will be assessed for bone fracture.The bearing and glenosphere will be voided as they did not contribute to the reported event.
 
Event or Problem Description
It was further discovered that the fracture was the primary issue of the event, and the dislocation was secondary.This complaint will be assessed for bone fracture.The bearing and glenosphere will be voided as they did not contribute to the reported event.

Brand Name
+3MM THICKNESS 40MM DIAMETER BEARING
Common Device Name
EXTREMILTY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19593784
Report Number0001822565-2024-02101
Device Sequence Number3980856
Product Code KWS
UDI-Device Identifier00887868231599
UDI-Public(01)00887868231599(17)270928(10)65592541
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031428
Device Lot Number65592541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale